# SDR 99ZZZX3675

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48TX
- Make and model: Beech 58
- Aircraft serial: TH1493
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Cable
- Part number: 1068100111
- Condition: Frayed
- Location: Lt Mlg
- Part time: 2,764 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND LT MAIN LANDING GEAR UPLOCK CABLE FRAYED LEAVING ONLY 1 CABLE STRAND CONNECTED.  THE FRAYING OCCURRED AT THE INBOARD CABLE END ABOUT .125 INCHES FROM WHERE CABLE END IS ATTACHED TO CABLE.  NO OTHER RELATED FAILURE WAS NOTED.  CAUSE IS YET TO BE DETERMINED.
